Advances in Pure Mathematics

Vol.3 No.9(2013), Paper ID 40882, 5 pages

DOI:10.4236/apm.2013.39095

 

A New Application of the Flux Approximation Method on Hyperbolic Conservation Systems

 

Yunguang Lu, Ignacio Mantilla, Leonardo Rendon, Deyin Zheng

 

Department of Mathematics, Hangzhou Normal University, Hangzhou, China
Departamento de Matemáticas, Universidad Nacional de Colombia, Bogotá, Colombia
Departamento de Matemáticas, Universidad Nacional de Colombia, Bogotá, Colombia
Department of Mathematics, Hangzhou Normal University, Hangzhou, China

 

Copyright © 2013 Yunguang Lu, Ignacio Mantilla, Leonardo Rendon, Deyin Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Y. Lu, I. Mantilla, L. Rendon and D. Zheng, "A New Application of the Flux Approximation Method on Hyperbolic Conservation Systems," Advances in Pure Mathematics, Vol. 3 No. 9, 2013, pp. 698-702. doi: 10.4236/apm.2013.39095.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.